MathSciNet Relay Station
MathSciNet bibliographic data
MR1644089 (2000b:03139) 03C65 (14P15 26D10 26E05)
Kurdyka, Krzysztof On gradients of functions definable in o-minimal structures. Ann. Inst. Fourier (Grenoble) 48 (1998), no. 3, 769–783.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement